Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 30, NWS Green Bay, WI

April 17, 2012

NWS Green Bay, WI issued this small craft advisory at Apr 17, 2012, 3:07 PM CDT. It took effect at Apr 18, 2012, 9:00 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 17, 2012, 3:07 PM CDT (20:07 UTC)
In effect from
Apr 18, 2012, 9:00 AM CDT
Expired
Apr 18, 2012, 7:00 PM CDT
In force
10 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

245 
WHUS73 KGRB 172007
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
307 PM CDT TUE APR 17 2012

...GUSTY SOUTH WINDS AND HIGH WAVES WEDNESDAY...

.LOW PRESSURE AND ITS COLD FRONT WILL TRACK ACROSS WISCONSIN
WEDNESDAY. GUSTY SOUTH WINDS AND BUILDING WAVES ARE EXPECTED...AS
THE COLD FRONT MAKES ITS WAY ACROSS THE STATE. WINDS AND WAVES
SHOULD DIMINISH BY WEDNESDAY EVENING.

LMZ521-522-541>543-180415-
/O.NEW.KGRB.SC.Y.0030.120418T1400Z-120419T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
307 PM CDT TUE APR 17 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM CDT
WEDNESDAY. 

* WINDS...S WIND OF 15 TO 25 KTS ARE EXPECTED WEDNESDAY...WITH
  HIGHER GUSTS POSSIBLE.|

* WAVES...WAVES OF 3 TO 5 FT EARLY WEDNESDAY...WILL BUILD TO 4 TO 7
  FT ON THE LAKE BY AFTERNOON. WAVES SHOULD SUBSIDE BY WEDNESDAY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
922 
WHUS73 KGRB 180214
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
914 PM CDT TUE APR 17 2012

...GUSTY SOUTH WINDS AND HIGH WAVES WEDNESDAY...

.LOW PRESSURE AND ITS COLD FRONT WILL TRACK ACROSS WISCONSIN
WEDNESDAY. GUSTY SOUTH WINDS AND BUILDING WAVES ARE EXPECTED...AS
THE COLD FRONT MAKES ITS WAY ACROSS THE STATE. WINDS AND WAVES
SHOULD DIMINISH BY WEDNESDAY EVENING.

LMZ521-522-541>543-181015-
/O.CON.KGRB.SC.Y.0030.120418T1400Z-120419T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
914 PM CDT TUE APR 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT
WEDNESDAY...

* WINDS...S WIND OF 15 TO 25 KTS ARE EXPECTED WEDNESDAY...WITH 
  HIGHER GUSTS POSSIBLE.| 

* WAVES...WAVES OF 3 TO 5 FT EARLY WEDNESDAY...WILL BUILD TO 4 
  TO 7 FT ON THE LAKE BY AFTERNOON. WAVES SHOULD SUBSIDE BY 
  WEDNESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
812 
WHUS73 KGRB 180901
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
401 AM CDT WED APR 18 2012

...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED TODAY...

.LOW PRESSURE WILL MOVE ACROSS WISCONSIN TODAY. GUSTY SOUTH WINDS
AND BUILDING WAVES ARE EXPECTED. WINDS AND WAVES SHOULD DIMINISH
BY EVENING.

LMZ521-522-541>543-181715-
/O.CON.KGRB.SC.Y.0030.120418T1400Z-120419T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
401 AM CDT WED APR 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 7 PM CDT THIS EVENING...

* WINDS...S WIND OF 15 TO 25 KTS ARE EXPECTED TODAY...WITH HIGHER
  GUSTS POSSIBLE.

* WAVES...WAVES OF 2 TO 4 FT WILL BUILD TO 4 TO 6 FT ON THE LAKE
  BY AFTERNOON. WAVES SHOULD SUBSIDE BY WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
720 
WHUS73 KGRB 181510
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1010 AM CDT WED APR 18 2012

...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED TODAY...

.LOW PRESSURE WILL MOVE ACROSS WISCONSIN TODAY. GUSTY SOUTH WINDS
AND BUILDING WAVES ARE EXPECTED. WINDS AND WAVES SHOULD DIMINISH
BY EVENING.

LMZ521-522-541>543-182315-
/O.CON.KGRB.SC.Y.0030.000000T0000Z-120419T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1010 AM CDT WED APR 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...S WIND OF 15 TO 25 KTS ARE EXPECTED TODAY...WITH 
  HIGHER GUSTS POSSIBLE. 

* WAVES...WAVES OF 2 TO 4 FT WILL BUILD TO 4 TO 6 FT ON THE LAKE 
  BY AFTERNOON. WAVES SHOULD SUBSIDE BY WEDNESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
427 
WHUS73 KGRB 182035
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
335 PM CDT WED APR 18 2012

...GUSTY SOUTHWEST WINDS AND HIGH WAVES EXPECTED THROUGH THIS
EVENING...

.A COLD FRONT WILL PUSH EAST OF THE AREA THIS EVENING. THIS WILL
ALLOW THE GUSTY WINDS AND HIGH WAVES TO SLOWLY SUBSIDE BY EARLY TONIGHT.

LMZ521-522-541>543-190000-
/O.CON.KGRB.SC.Y.0030.000000T0000Z-120419T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
335 PM CDT WED APR 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...SW WIND OF 15 TO 25 KTS ARE EXPECTED THROUGH THIS
  EVENING...THEN SLOWLY SUBSIDE BY EARLY TONIGHT.

* WAVES...WAVES OF 4 TO 7 FT ON THE LAKE...WILL EASE TO 2 TO 4 FT
  BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
727 
WHUS73 KGRB 182359
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
659 PM CDT WED APR 18 2012

...WINDS AND WAVES DIMINISHING AS COLD FRONT CROSSES SOUTHERN LAKE
MICHIGAN...|

LMZ521-522-541>543-190100-
/O.EXP.KGRB.SC.Y.0030.000000T0000Z-120419T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
659 PM CDT WED APR 18 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 17, 2:46 PM CDT, 21 minutes earlier.

Area forecast discussion, Apr 17, 2:46 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
246 PM CDT TUE APR 17 2012

.SHORT TERM...TNGT AND WED. MAIN FCST ISSUE TO BE TIMING OF NXT
PCPN EVENT DUE TO ARRIVE LATE TNGT AND LAST THRU MOST OF WED.

THE 19Z MSAS SFC ANALYSIS SHOWED AN AREA OF HI PRES OVER THE GREAT
LKS REGION...CENTERED OVER ERN UPR MI/WRN LWR MI. WINDS OVER WI
HAVE ALREADY TURNED SOUTHERLY...BUT COOL AIR ALOFT KEEPING TEMPS
BLO NORMAL. FARTHER TO THE WEST...A WEAK AREA OF LOW PRES WAS
LOCATED OVER WRN SECTIONS OF THE DAKOTAS. VSBL SATL IMAGERY WAS
PICKING UP SOME FAIR WEATHER CUMULUS CLOUDS...ALONG WITH SOME MID
CLOUDS OVER THE MIDWEST AND NRN PLAINS.

A FAST-MOVING SHORTWAVE TROF/ASSOCIATED WEAK SFC LOW TO MOVE FROM
THE NRN PLAINS TO THE FRINGES OF THE WRN GREAT LKS REGION TNGT.
STRONG ISEN LIFT/MOISTURE TRANSPORT WITH A LITTLE ELEVATED CAPE...
COMBINED WITH A COUPLED JET STRUCTURE FOR LIFT...WL SEND A BAND OF
SHWRS/ISOLATED TSTMS INTO CNTRL WI AFTER MIDNGT. THE LEADING EDGE
OF THE PCPN SHIELD TO BE KNOCKING ON ERN WI'S DOOR...THUS ONLY A
LATE NGT SLGT CHC POP FOR THIS PART OF THE FCST AREA. COOLEST
TEMPS WL BE OVER FAR NE WI WHERE CLOUDS TO BE THE LAST TO ARRIVE
(UPR 20S TO LWR 30S) WITH WARMEST TEMPS FOR CNTRL WI WHERE CLOUDS
ARRIVE FIRST (UPR 30S TO LWR 40S).

SHORTWAVE TROF/SFC LOW MOVE INTO NRN SECTIONS OF THE GREAT LKS
ON WED WITH AN ATTENDANT CDFNT PUSHING THRU NE WI PRIMARILY DURING
THE AFTERNOON HOURS. STRONGER DYNAMICS PASS JUST TO OUR NORTH...
HOWEVER THE CDFNT WL ACT AS THE MAIN TRIGGER TO BRING SHWRS/ISOLATED
TSTMS ACROSS THE FCST AREA DURING THE DAY. PCPN SHOULD BEGIN TO
DIMINISH ACROSS CNTRL WI DURING THE AFTERNOON ONCE THE CDFNT MOVES
THRU...SO HAVE TRENDED POPS DOWN TO LOW END CHC. DESPITE ALL THE
CLDS/PCPN AROUND THE AREA ON WED...TEMPS WL BE MILD THANKS TO WAA/
GUSTY SOUTHERLY WINDS PRECEDING THE CDFNT. LOOK FOR MAX TEMPS TO
REACH THE MID-UPR 50S NORTH...TO THE LWR-MID 60S CNTRL/E-CNTRL WI.

.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY. NEXT DECENT
CHANCE OF PCPN CONTINUED TO TARGET THURSDAY INTO FRIDAY FOR AT
LEAST SOUTHERN AND CENTRAL WISCONSIN.

FOCUS OF THE MAIN AREA OF PCPN WILL BE ASSOCIATED WITH A SURFACE
TO H8 WAVE TRACKING ALONG A BAROCLINIC ZONE PROGGED TO EXTEND
OVER THE SOUTH HALF OF THE STATE LATER THURSDAY INTO FRIDAY.
USUALLY THESE TYPE 0F SYSTEMS TEND TO FOCUS THE PCPN NEAR THE
BOUNDARY. HOWEVER INITIAL LFQ UPPER JET FOCUSES A PERIOD OF LIFT
ACROSS THE NORTH THURSDAY INTO THURSDAY EVENING TO SUPPORT THE
LOWER END CHC OF MIXED PCPN. IN ADDITION...MODELS PROG A H7 TROF
TO SLIDE OVER THE ENTIRE STATE DURING THIS PERIOD TO AID WITH
TRANSPORTING MOISTURE NORTH AND PRODUCING A MIXED VARIETY. THIS
FORECAST TIME PERIOD WILL REMAIN THE FOCUS THE NEXT FEW DAYS DUE
TO THE AMOUNT OF PCPN WHICH CAN BE GENERATED ACROSS THE NORTH WITH
ASSOCIATED VERTICAL TEMPERATURE PROFILE. THEIR IS POTENTIAL OF
ACCUMULATING SNOW AS A RESULT. BUT MODEL TRENDS TODAY SUGGEST FOR
MORE OF A MIX ACROSS THE NORTH AND LESS AMOUNTS. THE LATEST ECMWF
DOES LINGER THE PCPN INTO FRIDAY AS THE RRQ REGION OF THE UPPER
SLOWLY SLIDES EASTWARD.

OVERALL FOR THE REMAINDER OF THIS FORECAST PERIOD LOOKS QUIET AS A
SURFACE HIGH SETTLES INTO THE STATE FOR THE WEEKEND WHILE UPPER
HEIGHTS BUILD THIS WEEKEND INTO EARLY NEXT WEEK. FLOW ATTEMPTS TO
START TRANSITIONING TO MORE OF A ZONAL PATTERN STARTING LATE
TUESDAY FOR PERHAPS THE START OF A LITTLE MORE ACTIVE PATTERN
LATER NEXT WEEK.
&&

.AVIATION...4000 TO 5000 FT CUMULUS CLOUDS TO MOVE ACROSS THE
REGION THIS AFTERNOON AND THEN DISSIPATE EARLY THIS EVENING.
MID/HI CLOUDS ARE THEN EXPECTED TO BEGIN OVERSPREADING WI AHEAD OF
AN ADVANCING AREA OF LOW PRES OVER THE NRN PLAINS. AS THIS LOW
PRES MOVES ACROSS THE UPR MS VALLEY LATER TONIGHT...A BAND OF
SHWRS/ISOLATED TSTMS WL SPREAD INTO THE RHI...AUW...CWA TAF SITES
BRINGING MVFR CIGS/VSBYS. THESE SHWRS/ISOLATED THUNDERSTORMS ARE
FCST TO THEN OVERSPREAD THE REST OF ERN WI WED MORNING WITH
CONTINUED MVFR CIGS/VSBYS. THE RHI TAF SITE MAY SEE CIGS FALL INTO
THE IFR CATEGORY LATE TNGT/WED MORNING. SOME IMPROVEMENT IS
EXPECTED OVER CENTRAL WISCONSIN LATER WED AFTERNOON BEHIND A COLD
FRONTAL PASSAGE WHICH WL BRING A WIND SHIFT TO THE W-NW IN THE
PROCESS.
&&

.MARINE...LOW PRES IS FCST TO MOVE INTO NRN SECTIONS OF THE GREAT
LKS ON WED AND BRING GUSTY SOUTHERLY WINDS TO THE AREA ON WED. A
CDFNT WILL SWEEP TOWARD LK MI LATE WED AFTERNOON AND BRING A WIND
SHIFT TO THE WEST WED EVENING...AND TO THE NORTH WED NIGHT. WINDS
ARE EXPECTED TO GRADUALLY SUBSIDE WED NGT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

KALLAS/TDH
Hazardous weather outlook, Apr 17, 4:05 AM CDT, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
405 AM CDT TUE APR 17 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-180915-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
405 AM CDT TUE APR 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE LATE TONIGHT BUT THEY ARE NOT EXPECTED
TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY...BUT SEVERE WEATHER
IS NOT EXPECTED.

AN ACCUMULATING SNOWFALL IS POSSIBLE THURSDAY NIGHT INTO FRIDAY
MORNING. DUE TO THE UNCERTAINTY OF THE TRACK OF A LOW PRESSURE SYSTEM
ACROSS THE REGION AND AMOUNT OF WARM AIR NEAR THE GROUND...IT IS TOO
EARLY TO DETERMINE ANY ACCUMULATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

LMZ521-522-541>543-180915-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
405 AM CDT TUE APR 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE CHANCE OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

GALE FORCE GUSTS FROM THE SOUTH AND SOUTHWEST MAY POSE A HAZARD TO
SOME MARINERS WEDNESDAY.

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.